A theorem of the maximin and applications to Bayesian zero-sum games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal International Journal of Game Theory.
Volume (Year): 40 (2011)
Issue (Month): 2 (May)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm
Find related papers by JEL classification:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Atsushi Kajii & Stephen Morris, 1997.
"Payoff Continuity in Incomplete Information Games,"
1193R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Paul Milgrom & Robert Weber, 1981. "Distributional Strategies for Games with Incomplete Information," Discussion Papers 428R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Horsley, Anthony & Wrobel, A. J. & Van Zandt, Timothy, 1998. "Berge's maximum theorem with two topologies on the action set," Economics Letters, Elsevier, vol. 61(3), pages 285-291, December.
- Cotter, Kevin D., 1986. "Similarity of information and behavior with a pointwise convergence topology," Journal of Mathematical Economics, Elsevier, vol. 15(1), pages 25-38, February.
- Atsushi Kajii & Stephen Morris, .
""The Robustness of Equilibria to Incomplete Information*'',"
CARESS Working Papres
95-18, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
- Atsushi Kajii & Stephen Morris, 1997. "The Robustness of Equilibria to Incomplete Information," Econometrica, Econometric Society, vol. 65(6), pages 1283-1310, November.
- Atsushi Kajii & Stephen Morris, . "The Robustness of Equilibria to Incomplete Information," Penn CARESS Working Papers ed504c985fc375cbe719b3f60, Penn Economics Department.
- Cotter, Kevin D., 1987. "Convergence of information, random variables and noise," Journal of Mathematical Economics, Elsevier, vol. 16(1), pages 39-51, February.
- Van Zandt, Timothy, 2002. "Information, measurability, and continuous behavior," Journal of Mathematical Economics, Elsevier, vol. 38(3), pages 293-309, November.
- Balder, Erik J & Yannelis, Nicholas C, 1993. "On the Continuity of Expected Utility," Economic Theory, Springer, vol. 3(4), pages 625-43, October.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.